Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Meshless Method of Lines for Numerical Solution of Kawahara Type Equations"
written by Nagina Bibi, Syed Ikram Abbas Tirmizi, Sirajul Haq,
published by Applied Mathematics, Vol.2 No.5, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Solution of Kawahara equation using a predictor-corrector and RBF-QR method
2021
[2] Bell-shaped soliton solutions and travelling wave solutions of the fifth-order nonlinear modified Kawahara equation
2020
[3] Numerical solution for the Kawahara equation using local RBF-FD meshless method
2020
[4] Performance of compact and non-compact structure preserving algorithms to traveling wave solutions modeled by the Kawahara equation
2020
[5] Highly efficient approach to numerical solutions of two different forms of the modified Kawahara equation via contribution of two effective methods
2020
[6] An Efficient Approximation to Numerical Solutions for the Kawahara Equation Via Modified Cubic B-Spline Differential Quadrature Method
2019
[7] Numerical solution of time-fractional Kawahara equation using reproducing kernel method with error estimate
2019
[8] Generalized Fractional Order Differential Equations Arising in Physical Models
2018
[9] Bazı sığ su dalga denklemlerinin sonlu elemanlar yöntemi ile sayısal çözümleri
2017
[10] New exact solutions of time fractional modified Kawahara equations in modelling surface tension in shallow-water and capillary gravity water waves
The European Physical Journal Plus, 2017
[11] Numerical Solution of Advection–Diffusion Equation Using Meshless Method of Lines
Iranian Journal of Science and Technology, Transactions A: Science, 2017
[12] A novel analytical solution for the modified Kawahara equation using the residual power series method
Nonlinear Dynamics, 2017
[13] Two New Energy-Preserving Algorithms for Generalized Fifth-Order KdV Equation
Advances in Applied Mathematics and Mechanics, 2017
[14] B-SPLINE COLLOCATION METHOD FOR NUMERICAL SOLUTION OF NONLINEAR KAWAHARA AND MODIFIED KAWAHARA EQUATIONS
TWMS Journal of Applied and Engineering Mathematics, 2017
[15] A new explicit multisymplectic integrator for the Kawahara-type equation
中国物理B: 英文版, 2014
[16] Numerical Solution of Kawahara Equations by Using Laplace Homotope Perturbations Method
Applied Mathematical Sciences, 2014
[17] Numerical Solutions of Two-Way Propagation of Nonlinear Dispersive Waves Using Radial Basis Functions
International Journal of Partial Differential Equations, 2014
[18] Numerical solutions of the Kawahara equation by the septic B-spline collocation method
2014
[19] Adaptive radial basis function interpolation for time-dependent partial differential equations
2013
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top